Alert archive / California / Wind Advisories in 2011

Wind Advisory 26, NWS Hanford, CA

April 28, 2011

NWS Hanford, CA issued this wind advisory at Apr 28, 2011, 2:35 AM PDT. It took effect at Apr 28, 2011, 3:00 PM PDT. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Apr 28, 2011, 2:35 AM PDT (09:35 UTC)
In effect from
Apr 28, 2011, 3:00 PM PDT
Expired
Apr 30, 2011, 2:00 AM PDT
In force
35 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

280 
WWUS76 KHNX 280935
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
235 AM PDT THU APR 28 2011

...GUSTY WINDS TONIGHT AND FRIDAY OVER THE KERN COUNTY MOUNTAINS
AND DESERTS...

.A DRY PACIFIC STORM WILL BRING GUSTY WINDS TO THE KERN COUNTY
MOUNTAINS AND DESERTS BEGINNING HIS AFTERNOON AND CONTINUING
THROUGH FRIDAY EVENING. THE STRONGEST GUSTS WILL BE BELOW THE
PASSES OF THE KERN COUNTY MOUNTAINS.

CAZ095-098-099-282200-
/O.NEW.KHNX.WI.Y.0026.110428T2200Z-110430T0400Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
235 AM PDT THU APR 28 2011

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM
PDT FRIDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO AROUND 55 MPH. THE
  STRONGEST GUSTS WILL BE THROUGH AND BELOW FAVORABLY ORIENTED
  PASSES AND CANYONS.

* TIMING: WINDS WILL INCREASE TODAY...WITH THE STRONGEST WINDS
  LATE THIS AFTERNOON AND CONTINUING THROUGH FRIDAY EVENING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA.

* IMPACTS: STRONG GUSTS MAY MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS. THE WIND
  GUSTS MAY CREATE AREAS OF REDUCED VISIBILITY IN BLOWING DUST OR
  SAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
7 follow-up statements
487 
WWUS76 KHNX 282150
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
250 PM PDT THU APR 28 2011

...GUSTY WINDS TONIGHT AND FRIDAY OVER THE KERN COUNTY MOUNTAINS
AND DESERTS...

.A DRY PACIFIC STORM WILL BRING GUSTY WINDS TO THE KERN COUNTY
MOUNTAINS AND DESERTS BEGINNING LATER THIS AFTERNOON AND
CONTINUING THROUGH FRIDAY EVENING. THE STRONGEST GUSTS WILL BE
BELOW THE PASSES OF THE KERN COUNTY MOUNTAINS.

CAZ095-098-099-290500-
/O.CON.KHNX.WI.Y.0026.110428T2200Z-110430T0400Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
250 PM PDT THU APR 28 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD WILL ALLOW THE WIND
ADVISORY TO REMAIN IN EFFECT UNTIL 9 PM PDT FRIDAY FOR THE KERN
COUNTY MOUNTAINS AND DESERTS.

* WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO AROUND 55 MPH. 
  THE STRONGEST GUSTS WILL BE THROUGH AND BELOW FAVORABLY 
  ORIENTED PASSES AND CANYONS.

* TIMING: WINDS WILL INCREASE TODAY...WITH THE STRONGEST WINDS 
  LATE THIS AFTERNOON AND CONTINUING THROUGH FRIDAY EVENING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
   MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. 

* IMPACTS: STRONG GUSTS MAY MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS. THE 
  WIND GUSTS MAY CREATE AREAS OF REDUCED VISIBILITY IN BLOWING 
  DUST OR SAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MOLINA

WEATHER.GOV/HANFORD
642 
WWUS76 KHNX 290447
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
947 PM PDT THU APR 28 2011

...GUSTY WINDS TONIGHT AND FRIDAY OVER THE KERN COUNTY MOUNTAINS
AND DESERTS...

.A DRY PACIFIC STORM WILL BRING GUSTY WINDS TO THE KERN COUNTY
MOUNTAINS AND DESERTS THROUGH FRIDAY EVENING. THE STRONGEST GUSTS
WILL BE BELOW THE PASSES OF THE KERN COUNTY MOUNTAINS.

CAZ095-098-099-291200-
/O.CON.KHNX.WI.Y.0026.000000T0000Z-110430T0400Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
947 PM PDT THU APR 28 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY FOR THE
KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO AROUND 55 MPH. 
  THE STRONGEST GUSTS WILL BE THROUGH AND BELOW FAVORABLY 
  ORIENTED PASSES AND CANYONS.

* TIMING: WINDS WILL INCREASE OVERNIGHT...CONTINUING THROUGH FRIDAY
  EVENING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA 

* IMPACTS: STRONG GUSTS MAY MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS. THE 
  WIND GUSTS MAY CREATE AREAS OF REDUCED VISIBILITY IN BLOWING 
  DUST OR SAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DS

WEATHER.GOV/HANFORD
812 
WWUS76 KHNX 291147
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
447 AM PDT FRI APR 29 2011

...GUSTY WINDS TODAY THROUGH THIS EVENING OVER THE KERN COUNTY
MOUNTAINS AND DESERTS AND THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN
VALLEY...

.A DRY PACIFIC STORM WILL BRING GUSTY WINDS TO THE KERN COUNTY
MOUNTAINS AND DESERTS AND THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN
VALLEY THROUGH THIS EVENING. THE STRONGEST GUSTS WILL BE BELOW
THE PASSES OF THE KERN COUNTY MOUNTAINS.

CAZ089>091-292000-
/O.EXB.KHNX.WI.Y.0026.110429T1500Z-110430T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-
447 AM PDT FRI APR 29 2011

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM PDT
THIS EVENING FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY.

* WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. 

* TIMING: WINDS WILL INCREASE DURING THE LATE MORNING
  HOURS...CONTINUING INTO THE EVENING. THE STRONGEST GUSTS WILL BE
  ALONG THE FOOTHILLS ON THE WEST SIDE OF THE VALLEY AND ALONG THE
  INTERSTATE 5 CORRIDOR.

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN...
  MERCED...MADERA...FRESNO...LOS BANOS...COALINGA...MENDOTA 

* IMPACTS: STRONG GUSTS MAY MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS. THE 
  WIND GUSTS MAY CREATE AREAS OF REDUCED VISIBILITY IN BLOWING 
  DUST OR SAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ095-098-099-292000-
/O.CON.KHNX.WI.Y.0026.000000T0000Z-110430T0400Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
447 AM PDT FRI APR 29 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR
THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO AROUND 55 MPH. THE
  STRONGEST GUSTS WILL BE THROUGH AND BELOW FAVORABLY ORIENTED
  PASSES AND CANYONS.

* TIMING: WINDS WILL INCREASE DURING THE LATE MORNING
  HOURS...CONTINUING INTO THE EVENING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA 

* IMPACTS: STRONG GUSTS MAY MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS. THE 
  WIND GUSTS MAY CREATE AREAS OF REDUCED VISIBILITY IN BLOWING 
  DUST OR SAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JEB

WEATHER.GOV/HANFORD
956 
WWUS76 KHNX 291950
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1250 PM PDT FRI APR 29 2011

CAZ095-098-099-300400-
/O.CON.KHNX.WI.Y.0026.000000T0000Z-110430T0400Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
1250 PM PDT FRI APR 29 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR
THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: ALTHOUGH WINDS HAVE DIMINISHED AT THIS TIME...WINDS MAY
  INCREASE AGAIN LATER THIS AFTERNOON WITH CONTINUING STRONG
  SURFACE PRESSURE GRADIENTS. LOCAL SOUTHWEST 25 TO 35 MPH WITH
  GUSTS TO AROUND 55 MPH REMAIN POSSIBLE THROUGH THE EARLY
  EVENING. THE STRONGEST GUSTS WILL BE THROUGH AND BELOW
  FAVORABLY ORIENTED PASSES AND CANYONS.

* TIMING: WINDS WILL CONTINUE INTO THE EVENING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA.

* IMPACTS: STRONG GUSTS MAY MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS. THE 
  WIND GUSTS MAY CREATE AREAS OF REDUCED VISIBILITY IN BLOWING 
  DUST OR SAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ089>091-300300-
/O.CON.KHNX.WI.Y.0026.000000T0000Z-110430T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-
1250 PM PDT FRI APR 29 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR
THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. 

* WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: WINDS WILL CONTINUE INTO THE EVENING. THE STRONGEST
  GUSTS WILL BE ALONG THE FOOTHILLS ON THE WEST SIDE OF THE VALLEY
  AND ALONG THE INTERSTATE 5 CORRIDOR.

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN...
  MERCED...MADERA...FRESNO...LOS BANOS...COALINGA...MENDOTA.

* IMPACTS: STRONG GUSTS MAY MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS. THE 
  WIND GUSTS MAY CREATE AREAS OF REDUCED VISIBILITY IN BLOWING 
  DUST OR SAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
012 
WWUS76 KHNX 300107
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
607 PM PDT FRI APR 29 2011

CAZ089>091-300900-
/O.EXT.KHNX.WI.Y.0026.000000T0000Z-110430T0900Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-
607 PM PDT FRI APR 29 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM PDT SATURDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 AM PDT SATURDAY FOR
THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. 

* WINDS: NORTHWEST TO NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: WINDS WILL CONTINUE INTO THE EVENING. THE STRONGEST 
  GUSTS WILL BE ALONG THE FOOTHILLS ON THE WEST SIDE OF THE 
  VALLEY AND ALONG THE INTERSTATE 5 CORRIDOR. 

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN...
  MERCED...MADERA...FRESNO...LOS BANOS...COALINGA...MENDOTA 

* IMPACTS: STRONG GUSTS MAY MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS. THE 
  WIND GUSTS MAY CREATE AREAS OF REDUCED VISIBILITY IN BLOWING 
  DUST OR SAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ095-098-099-300400-
/O.CON.KHNX.WI.Y.0026.000000T0000Z-110430T0400Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
607 PM PDT FRI APR 29 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR
THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO AROUND 55 MPH WILL
  CONTINUE EARLY THIS EVENING. THE STRONGEST GUSTS WILL BE THROUGH
  AND BELOW FAVORABLY ORIENTED PASSES AND CANYONS.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA 

* IMPACTS: STRONG GUSTS MAY MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS. THE 
  WIND GUSTS MAY CREATE AREAS OF REDUCED VISIBILITY IN BLOWING 
  DUST OR SAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
DURFEE

WEATHER.GOV/HANFORD
951 
WWUS76 KHNX 300441
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
941 PM PDT FRI APR 29 2011

CAZ089>091-300900-
/O.CON.KHNX.WI.Y.0026.000000T0000Z-110430T0900Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-
941 PM PDT FRI APR 29 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY FOR THE
CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. 

* WINDS: NORTHWEST TO NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 
  MPH.

* TIMING: WINDS WILL CONTINUE UNTIL THE EARLY MORNING HOURS
  SATURDAY. THE STRONGEST GUSTS WILL BE ALONG THE FOOTHILLS ON
  THE WEST SIDE OF THE VALLEY AND ALONG THE INTERSTATE 5 CORRIDOR.

* LOCATIONS INCLUDE: LEMOORE...AVENAL...COALINGA...PACHECO PASS...
  PANOCHE...TWISSELMAN...KETTLEMAN HILLS...MENDOTA...FIREBAUGH.

* IMPACTS: STRONG GUSTS MAY MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS. THE 
  WIND GUSTS MAY CREATE AREAS OF REDUCED VISIBILITY IN BLOWING 
  DUST OR SAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
DURFEE


WEATHER.GOV/HANFORD
186 
WWUS76 KHNX 300846
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
146 AM PDT SAT APR 30 2011


CAZ089>091-301000-
/O.EXP.KHNX.WI.Y.0026.000000T0000Z-110430T0900Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-
146 AM PDT SAT APR 30 2011

...WIND ADVISORY WILL EXPIRE AT 2 AM PDT EARLY THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 2 AM PDT EARLY THIS MORNING FOR
THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. 

WINDS HAVE DIMINISHED ACROSS THE WEST SIDE OF THE SAN JOAQUIN
VALLEY. THERE MAY STILL BE LOCALIZED NORTH WINDS FROM 20 TO 30
MPH TODAY ALONG THE INTERSTATE 5 CORRIDOR...BUT STRONGER GUSTS ARE
NOT EXPECTED.


$$

BINGHAM

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Apr 27, 9:35 PM PDT, 5 hours earlier.

Area forecast discussion, Apr 27, 9:35 PM PDT, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
935 PM PDT WED APR 27 2011

.SYNOPSIS...
HIGH PRESSURE DOMINATES THE CENTRAL CALIFORNIA INTERIOR WITH MILD
TEMPERATURES AND MOSTLY CLEAR SKIES THROUGH EARLY NEXT WEEK. AN
UPPER LEVEL DISTURBANCE COULD BRING BREEZY TO WINDY CONDITIONS BY
FRIDAY.

&&

.DISCUSSION...
QUIET PATTERN OVER THE REGION CONTINUES AS NW FLOW BRINGS IN
SEASONAL TEMPS AND SUNNY SKIES. WINDS WILL PICKUP ON THURSDAY
AFTERNOON AND EVENING AS A TROUGH OF LOW PRESSURE WILL MOVE
INTO THE PAC NW. ASSOCIATED TOUGH OF LOW PRESSURE WILL MOVE
THROUGH THE REGION ON SATURDAY WITH COOLER TEMPS AND WINDY
CONDITIONS ON FRIDAY AND POSSIBLY EVEN INTO SATURDAY.

E PAC RIDGE WILL BUILD BACK IN OVER THE REGION WITH A WARMING
TREND IN STORE AND CONTINUED FRY CONDITIONS OVER THE AREA THROUGH
MIDWEEK NEXT WEEK. NO CHANGES TO CURRENT FORECAST AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 246 PM PDT WED APR 27 2011/

DISCUSSION...
SUNNY SKIES PREVAILED ACROSS THE DISTRICT TODAY AS A RIDGE OF HIGH
PRESSURE CONTINUES TO DOMINATE THE REGION. WHILE A FEW HIGHER
CLOUDS MANAGED TO MOVE ACROSS THE NORTHERN PORTIONS OF THE
DISTRICT WILL NOT EXPECT ANY BUILD UP OF CLOUDS UNTIL CLOSER TO
FRIDAY. IN THE MEANWHILE...HIGH PRESSURE WILL DOMINATE THE REGION
FOR ONE MORE DAY AND ALLOW FOR FURTHER WARMING OF TEMPERATURES.
YET...THIS ADDITIONAL DAY OF WARMING WILL ONLY ALLOW MAX TEMPS TO
REACH SEASONAL NORMALS. THIS IS JUST DUE TO THE FACT THAT THE
CURRENT RIDGE IS NOT VERY STRONG AND THE WESTERLIES STILL PREVAIL
OVER THE WEST COAST.

BECAUSE OF THE WEAK RIDGE...THE NEXT STORM SYSTEM TO AFFECT THE
REGION IS TIMED FOR LATER THURSDAY AND INTO FRIDAY. SATELLITE
IMAGERY CURRENTLY PLACES THE CENTER SOME 400 MILES WEST OF
SEATTLE. SHORT RANGE MODELS PROG THE TIMING OF THIS STORM TO
BEGIN APPROACHING CENTRAL CALIFORNIA ON THURSDAY AND DROP INTO THE
AREA AS AN INSIDE SLIDER. THEREFORE...WILL EXPECT WINDS AND
TEMPERATURES AS THE MAIN INFLUENCE OF THE STORM SYSTEM AS MOISTURE
WILL BE LACKING. YET...WILL EXPECT SOME CLOUD COVER TO PUSH INTO
THE DISTRICT AROUND FRIDAY BEFORE CLEARING THE CENTRAL CALIFORNIA
INTERIOR ON SATURDAY. MODEL UPPER AIR OBSERVATIONS ALONG WITH
850MB ANALYSIS SHOW GOOD COOLING OF THE LOWER LEVELS ON FRIDAY
..WHICH MAY ALLOW FOR 5 TO 10 DEG-F COOLING BELOW NORMAL VALUES.
YET...WILL SEE GRADUAL TEMPERATURE RECOVERY DURING THE WEEKEND AS
THE RIDGE REBUILDS OVER THE WEST COAST. BY MONDAY...MODELS SHOW
500MB HEIGHTS REACHING 5800 METERS...WHICH MAY ALLOW TEMPERATURES
TO MAX OUT INTO THE 80S. HOWEVER...BY MAY FIRST...NORMAL
TEMPERATURES ACROSS THE SJ VALLEY WILL BE IN THE LOWER 80S.
THEREFORE...WILL ONLY SEE TEMPERATURES FLUCTUATE AROUND SEASONAL
NORMALS DURING A MAJORITY OF THE FORECAST PERIOD.

LONGER RANGE CONTINUE TO SHOW SOME UNCERTAINTY ON THE WEATHER
PATTERN FOR THE MIDDLE OF NEXT WEEK. WHILE THE GFS SHOWS THE
CONTINUE OF THE RIDGE FROM MONDAY...THE ECMWF INTRODUCES A TROF
NEAR WEDNESDAY. WITH THIS...WILL NOT RAISE TEMPERATURES TOO FAR
FROM NORMAL VALUES DURING THE WARM UP AND WAIT FOR BETTER MODEL
CONSENSUS DURING THE LAST PART OF THE FORECAST PERIOD.

&&

.AVIATION...
VFR CONDITIONS CAN BE EXPECTED ACROSS THE CENTRAL CALIFORNIA
INTERIOR THROUGH 06Z FRIDAY.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

PUBLIC...JDB
AVN/FW...DS
SYNOPSIS...BSO

WEATHER.GOV/HANFORD
Hazardous weather outlook, Apr 27, 4:57 PM PDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
457 PM PDT WED APR 27 2011

CAZ098-099-290000-
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
457 PM PDT WED APR 27 2011

...GUSTY WINDS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY DESERTS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A DRY FRONTAL SYSTEM WILL PASS THROUGH THE REGION THURSDAY
AFTERNOON AND FRIDAY BRINGING THE THREAT OF GUSTY TO STRONG WINDS.
WIND ADVISORIES MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

JONES

Nearby

Wind Advisories in California, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.